An analytic approach to the normalized Ricci flow-like equation: Revisited
AffiliationUniversity of Chester ; Osaka University
MetadataShow full item record
AbstractIn this paper we revisit Hamilton’s normalized Ricci flow, which was thoroughly studied via a PDE approach in Kavallaris and Suzuki (2010). Here we provide an improved convergence result compared to the one presented Kavallaris and Suzuki (2010) for the critical case λ=8πλ=8π. We actually prove that the convergence towards the stationary normalized Ricci flow is realized through any time sequence.
CitationKavallaris, N. I., & Suzuki, T. (2015). An analytic approach to the normalized Ricci flow-like equation: Revisited. Applied Mathematics Letters, 44, 30-33. https://doi.org/10.1016/j.aml.2014.12.009
JournalApplied Mathematics Letters
DescriptionNOTICE: this is the author’s version of a work that was accepted for publication in Applied Mathematics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Applied Mathematics Letters, 44, June 2015, pp. 30-33, http://dx/doi.org/10.1016/j.aml.2014.12.009
The following license files are associated with this item: